EconBiz - Find Economic Literature
    • Logout
    • Change account settings
  • A-Z
  • Beta
  • About EconBiz
  • News
  • Thesaurus (STW)
  • Academic Skills
  • Help
  •  My account 
    • Logout
    • Change account settings
  • Login
EconBiz - Find Economic Literature
Publications Events
Search options
Advanced Search history
My EconBiz
Favorites Loans Reservations Fines
    You are here:
  • Home
  • Search: subject:"Invariant measure"
Narrow search

Narrow search

Year of publication
Subject
All
Invariant measure 9 invariant measure 9 Stochastic process 4 Stochastischer Prozess 4 Markov chain 3 Markov-Kette 3 Ergodicity 2 Estimation theory 2 Schätztheorie 2 Spacings 2 Stiefel manifold 2 copula 2 discretization 2 dynamical systems 2 extreme values 2 1-Laplace equation 1 Affine processes 1 Asymptotic equicontinuity 1 Berry–Esséen bounds 1 Binomial tree 1 Borrowing Constraint 1 Chaos theory 1 Continuity in Parameters 1 Correlation 1 Coupling 1 Diffusions 1 Distributed delay 1 Distribution theory 1 Equilibrium model 1 Equilibrium theory 1 Ergodic semigroup 1 Estrategia igualizadora 1 Eventually norm continuous 1 Exchange and production economy 1 Existence of Invariant Measure 1 FIML 1 Fast diffusion equation 1 Fourier transform 1 Fractal self-affine attractor 1 Generalised Feller semigroups 1
more ... less ...
Online availability
All
Undetermined 12 Free 10
Type of publication
All
Article 13 Book / Working Paper 10
Type of publication (narrower categories)
All
Arbeitspapier 2 Article in journal 2 Aufsatz in Zeitschrift 2 Graue Literatur 2 Non-commercial literature 2 Working Paper 2
Language
All
Undetermined 17 English 6
Author
All
Guegan, Dominique 3 Bosq, D. 2 Garcin, Matthieu 2 Phillips, Peter C.B. 2 Aguado, Jesús 1 Allingham, David 1 Blanke, D. 1 Blanke, Delphine 1 Blondel, Oriane 1 Cai, Zongwu 1 Ciotir, Ioana 1 Friesen, Martin 1 Galeeva, Roza 1 Gualtierotti, A. F. 1 Guégan, D. 1 Jaroszewska, Joanna 1 Karbach, Sven 1 Kennedy, Judy 1 Kilminster, Devin 1 Kim, Eungsik 1 Kusuoka, Seiichiro 1 Liu, Kai 1 Löwe, Matthias 1 Mees, Alistair 1 Mei, Hongwei 1 Pallaschke, Diethard 1 Raines, Brian 1 Raut, Lakshmi K. 1 Rosenmüller, Joachim 1 Shigeta, Yuki 1 Spear, Stephen E. 1 Stockman, David R. 1 Tudor, Ciprian A. 1 Tölle, Jonas M. 1 Wang, Rui 1
more ... less ...
Institution
All
Cowles Foundation for Research in Economics, Yale University 2 HAL 2 Centre d'Économie de la Sorbonne, Université Paris 1 (Panthéon-Sorbonne) 1 Department of Economics, Lerner College of Business and Economics 1 EconWPA 1 Institut für Mathematische Wirtschaftsforschung, Universität Bielefeld 1
Published in...
All
Statistics & Probability Letters 3 Stochastic Processes and their Applications 3 Cowles Foundation Discussion Papers 2 Post-Print / HAL 2 Annals of the Institute of Statistical Mathematics 1 Discussion paper series 1 Documents de travail du Centre d'Economie de la Sorbonne 1 Finance and stochastics 1 Game Theory and Information 1 Journal of Multivariate Analysis 1 Journal of economic dynamics & control 1 Physica A: Statistical Mechanics and its Applications 1 Statistical Inference for Stochastic Processes 1 TOP: An Official Journal of the Spanish Society of Statistics and Operations Research 1 Working Papers / Department of Economics, Lerner College of Business and Economics 1 Working Papers / Institut für Mathematische Wirtschaftsforschung, Universität Bielefeld 1 Working papers series in theoretical and applied economics 1
more ... less ...
Source
All
RePEc 19 ECONIS (ZBW) 4
Showing 1 - 10 of 23
Cover Image
Stationary covariance regime for affine stochastic covariance models in Hilbert spaces
Friesen, Martin; Karbach, Sven - In: Finance and stochastics 28 (2024) 4, pp. 1077-1116
Persistent link: https://www.econbiz.de/10015130554
Saved in:
Cover Image
A model specification test for nonlinear stochastic diffusions with delay
Cai, Zongwu; Mei, Hongwei; Wang, Rui - 2023
Persistent link: https://www.econbiz.de/10014280707
Saved in:
Cover Image
Existence of invariant measure and stationary equilibrium in a continuous-time one-asset Aiyagari model : a case of regular controls under Markov chain uncertainty
Shigeta, Yuki - 2022
Persistent link: https://www.econbiz.de/10013483915
Saved in:
Cover Image
A characterization of Markov equilibrium in stochastic overlapping generations models
Kim, Eungsik; Spear, Stephen E. - In: Journal of economic dynamics & control 124 (2021), pp. 1-31
Persistent link: https://www.econbiz.de/10012666418
Saved in:
Cover Image
Extreme values of random or chaotic discretization steps
Garcin, Matthieu; Guegan, Dominique - HAL - 2012
systems by replacing the distribution of random variables by the invariant measure of the attractor when it is set. The …
Persistent link: https://www.econbiz.de/10010635212
Saved in:
Cover Image
Extreme values of random or chaotic discretization steps.
Garcin, Matthieu; Guegan, Dominique - Centre d'Économie de la Sorbonne, Université Paris 1 … - 2012
systems by replacing the distribution of random variables by the invariant measure of the attractor when it is set. The …
Persistent link: https://www.econbiz.de/10010551753
Saved in:
Cover Image
Existence of invariant measures of stochastic systems with delay in the highest order partial derivatives
Liu, Kai - In: Statistics & Probability Letters 94 (2014) C, pp. 267-272
In this note, we shall consider the existence of invariant measures for a class of infinite dimensional stochastic functional differential equations with delay whose driving semigroup is eventually norm continuous. The results obtained are applied to stochastic heat equations with distributed...
Persistent link: https://www.econbiz.de/10010930587
Saved in:
Cover Image
Expected Utility in Models with Chaos
Stockman, David R.; Kennedy, Judy; Raines, Brian - Department of Economics, Lerner College of Business and … - 2007
equilibria forms a direct/inverse limit space. We use a natural f-invariant measure on X to induce a measure on the direct …/inverse limit space and show that this induced measure is a natural ¾-invariant measure where ¾ is the shift operator. We utilize …
Persistent link: https://www.econbiz.de/10005063537
Saved in:
Cover Image
On asymptotic equicontinuity of Markov transition functions
Jaroszewska, Joanna - In: Statistics & Probability Letters 83 (2013) 3, pp. 943-951
We provide new criteria for existence of an invariant probability measure, asymptotic stability and complete mixing of Markov operators having asymptotically equicontinuous transition functions.
Persistent link: https://www.econbiz.de/10010616873
Saved in:
Cover Image
Front progression in the East model
Blondel, Oriane - In: Stochastic Processes and their Applications 123 (2013) 9, pp. 3430-3465
usual coupling arguments, but instead by quantifying the local relaxation to the non-equilibrium invariant measure for the …
Persistent link: https://www.econbiz.de/10010679231
Saved in:
  • 1
  • 2
  • 3
  • Next
  • Last
A service of the
zbw
  • Sitemap
  • Plain language
  • Accessibility
  • Contact us
  • Imprint
  • Privacy

Loading...